# SDR FDEA202508161458

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984503
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1280, X= -47.5" CROWN WORN.  MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1280 X= -47.5" WORN CROWN   EVALUATED AND FOUND EXCEEDED LIMIIT AS PER MD11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM EXISTING SPLICE STATION 1265 TO STATION 1331 X= -47.5" AS PER MD11 SRM 53-00-52-2R   FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
